# SDR CA060404005

- Difficulty date: April 3, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Dc Regulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IN CRUISE, PILOT NOTICED THAT THE RIGHT GENERATOR ANNUNCIATOR WAS ON AND THERE WAS NO INDICATION ON THE RIGHT AMMETER.  THE GENERATOR WOULD NOT COME ONLINE AND THE GENERATOR WAS SWITCHED OFF.  THERE WAS NO FURTHER EVENTS AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER EXTENSIVE TROUBLESHOOTING, A BROKEN WIRE WAS DISCOVERED OFF THE RIGHT OVERLOAD SENSOR.  THE WIRE WAS REPAIRED AND SYSTEM TESTED SERVICEABLE.
